# SDR 2019F00019

- Difficulty date: May 23, 2018
- Submitted: May 23, 2018
- Operation: General aviation
- Aircraft: N367QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500273
- Aircraft time: 2,420 hours, 1,869 cycles
- Engine: Pwa PW535A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: PE660752W
- Condition: Cracked
- Location: Zone 300
- Part time: 2,420 hours, 1,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IT WAS NOTED THAT LEFT HAND ADJUSTABLE RUDDER TORQUE TUBE SUPPORT ROD WAS FOUND TO HAVE A 2 INCH LONGITUDINAL CRACK (SEPARATED). AFTER CLOSER EVALUATION IT SEEMS THAT WATER INTRUSION WAS THE ROOT CAUSE, THE WATER SEEMED TO HAVE FROZEN INSIDE OF THE HOLLOW ROD AND EXPANDED THE MATERIAL CAUSING FOR A CRACK.
